Über die orthogonalen Funktionen : IV. Starke Summation

Tandori, Károly: Über die orthogonalen Funktionen : IV. Starke Summation. Acta scientiarum mathematicarum, (19) 1-2. pp. 18-25. (1958)

[img] Cikk, tanulmány, mű
math_019_fasc_001_002_018-025.pdf

Download (634kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 1-2
Page Range: pp. 18-25
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 25. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13842

Actions (login required)

View Item View Item